# SDR CA010629009

- Difficulty date: May 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6*
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Failed
- Location: Aileron
- Component: Aileron, Collins, 6222366001
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, AILERON CONTROL LOST DUE TO AILERON SERVO SERVO PRIMARY JAMMED. AIRCRAFT RETURNED TO BASE. SERVO WAS REPLACED. AIRCRAFT RETURNED TO SERVICE.
